# SDR QXEA2013012900192

- Difficulty date: January 29, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N432QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4166
- Aircraft time: 13,639 hours, 14,609 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT 3 LOWER FLAP TRACK IS GOUGED. POLISHED DAMAGED AREA TO BREAK SHARP EDGES IAW  SRM 57-50-50.  DAMAGE FOUND TO BE IN SACRIFICAL COATING ONLY IAW SRM 57-50-50-02-03.
